• Decrease font size
  • Return font size to normal
  • Increase font size
U.S. Department of Health and Human Services

About FDA

  • Print
  • Share
  • E-mail

FDA Basics Webinar June 30, 2014: Over-The-Counter Medicines and Driving

 

Do you know that some common over-the-counter (OTC) medicines may cause drowsiness or impair your driving?
Some of the OTC medications that can cause drowsiness and impair driving may surprise you. 
 
FDA’s Center for Drug Evaluation and Research (CDER) hosted a 30-minute webinar to communicate these risks.
 
The featured speaker, Dr. Ali Mohamadi, a medical officer on CDER’s Professional Affairs and Stakeholder Engagement staff, discussed OTC medicines that can cause drowsiness or impair driving. Also, he explained how to read the label on over-the-counter medicines to see if it is safe to drive.
-

Presentation Information

-
Basics Question toggle Show all related FDA Basics Questions

-

How helpful was this information?

                               

Not HelpfulArrow pointing to the rightVery Helpful


Please limit your feedback to 1000 characters.

Please limit your feedback to 1000 characters.

If you would like to ask a specific question, please visit our "Contact Us" page for more information about how to contact FDA.

Please note that any information you submit may become public or subject to release under the Freedom of Information Act (FOIA). For more information, read about our privacy policies and the FOIA.

-